# SDR 95ZZZM231

- Difficulty date: June 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 933
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: O-Rings
- Part number: 89413016014
- Condition: Failed
- Location: Rt Engine
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

FLT NR 4465 - TYS - ON DESCENT THE RIGHT ENGINE OIL PRESSURE LIGHT ILLUMINATED, COCKPIT INDICATOR INDICATED A LOSS OF PRESSURE.  THE ENGINE WAS SHUT DOWN BEFORE TOTAL LOSS OF OIL PRESSURE OCCURRED.  MAINTENANCE FOUND O-RINGS ON OIL BYPASS VALVE LEAKING.  MAINTENANCE REPLACED THE OIL BYPASS VALVE O-RINGS.  THE BYPASS VALVE WAS ALSO REPLACED FOR PRECAUTIONARY MEASURES.  PERFORMED GROUND RUN NO LEAKS NOTED.  (M)
